# SDR FDEA201401160118

- Difficulty date: January 16, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,405 hours, 13,717 cycles
- Engine: Ge CF680C2A5F
- Engine time: 9,232 hours, 4,947 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 9,232 hours, 4,947 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRIOR TO DECENT, COURIERS NOTIFIED COCKPIT OF SMOKE IN CABIN.  NO SMOKE DETECTORS OR ECAM WARNINGS IN COCKPIT OR ODOR OF SMOKE.  RAN AIR CONDITIONING SMOKE CHECK LIST.  DECLARED EMERGENCY LANDED.   ON GROUND HAD ODOR IN COCKPIT.   NR 1 ENGINE HAS DEBRIS IN SCREEN FOR TGB ON SCAVENGE PUMP.  REPLACED NR 1 ENGINE.
